# SDR FDEA201709282779

- Difficulty date: September 28, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 44,784 hours, 39,974 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: A5547150001600
- Part serial: HF1177
- Condition: Dented
- Location: Rudder
- Part time: 14,619 hours, 8,017 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER OUTER LEFT SKIN APPROX 4.5FT FROM BOTTOM OF RUDDER AND APPROX 3 FT  FROM THE LEADING EDGE SPAR THERE IS A DENT " BY 0.025". REPAIRED SKIN IAW SRM 55-41-12 PARA 30 FIG 219-220, AND COMPLIED WITH EA 6-5540-T0335649 CLASSIFIED AS A CAT "B"  MAJOR REPAIR.
